# SDR 200510

- Difficulty date: July 30, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N805WP
- Make and model: Dhav DHC8103
- Aircraft serial: 353
- Aircraft time: 23,455 hours, 45,412 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Stuck
- Location: Nr 2 Eng Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, NR 2 TQ GAUGE STUCK AT 68 PERCENT TQ INDICATION ON BOTH ANALOG AND DIGITAL INDICATIONS.  GAUGE STUCK EVEN AFTER ENGINE SHUT DOWN.  PERFORMED POWER RUN AND OPS CHECK OF TORQUE INDICATION SYSTEM IAW DHC PSM 1-8-2, 77-10-00 PG 2-3.  OPS CHECK GOOD.
